# SDR AALA202201310374

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 68,763 hours, 27,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR ON DOORS PAGE SHOWS OPEN IN CLOSED POSITION. REPLACED R1 DOOR HOOK PROXIMITY SWITCH 11WV2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-11.
